MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX 35 DETACHABLE; PERIPHERAL

MICROVENTION, INC. AZUR CX 35 DETACHABLE; PERIPHERAL
Model Number 45-752039
Medical Device Problem Codes Difficult to Advance (2920); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a barto procedure, the embolization coil encountered resistance within the catheter.During attempt to remove the coil, the coil prematurely detached from the delivery pusher.The catheter was viewed under fluoro confirming the coil remained in the catheter.The coil and catheter were successfully removed from the patient.No patient harm or injury was reported.
 
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is ongoing.Upon completion of the investigation, a supplemental mdr will be submitted.The instructions for use (ifu) identifies premature coil detachment as potential complications associated with use of the device.
 
Additional Manufacturer Narrative
Items returned for evaluation: implant; microcatheter.Items not returned for evaluation: pusher; introducer; dispenser hoop; shrink lock; v-grip.The visual analysis of the returned items found the implant returned partially advanced through the microcatheter with the coils stretched at the proximal section.The pusher was not returned for investigation.The implant was retrieved from the microcatheter and found the monofilament broken, indicating that the device experienced a tensile break.

Brand Name
AZUR CX 35 DETACHABLE
Common Device Name
PERIPHERAL
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key16811935
Report Number2032493-2023-00687
Device Sequence Number5683329
Product Code KRD
UDI-Device Identifier00812636021102
UDI-Public(01)00812636021102(11)230131(17)271231(10)0000317297
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number45-752039
Device Catalogue Number45-752039
Device Lot Number0000317297
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/21/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2023
Supplement Date Received by Manufacturer06/09/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date06/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
65CM C2 GLIDECATH
Outcome Attributed to Adverse Event Other;
Patient SexMale